You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Universal Sets of Positive Ternary Quadratic Forms
A. Adrian Albert
Annals of Mathematics
Vol. 34, No. 4 (Oct., 1933), pp. 875-878
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1968705
Page Count: 4